# SDR SWAA2018043021556

- Difficulty date: April 3, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 62,827 hours, 36,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT Z-ANGLE CORRODED BETWEEN BS 727E+12 TO BS 767.  R&R Z ANGLE IAW SRM.
